Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Transformation groups on cohomology projective spaces


Author: J. C. Su
Journal: Trans. Amer. Math. Soc. 106 (1963), 305-318
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9947-1963-0143839-4
MathSciNet review: 0143839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0143839-4
Article copyright: © Copyright 1963 American Mathematical Society